Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A search for aliquot cycles below $ 10\sp {10}$


Authors: David Moews and Paul C. Moews
Journal: Math. Comp. 57 (1991), 849-855
MSC: Primary 11Y55; Secondary 11B83
DOI: https://doi.org/10.1090/S0025-5718-1991-1094955-5
MathSciNet review: 1094955
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A search for aliquot k-cycles below $ {10^{10}}$ with $ k \geq 3$ is described. Two new 4-cycles are exhibited. Six new 4-cycles not below $ {10^{10}}$ are also exhibited.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y55, 11B83

Retrieve articles in all journals with MSC: 11Y55, 11B83


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1991-1094955-5
Keywords: Amicable numbers, sociable numbers, aliquot cycles
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society